Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Throbbing sensation in lower neck, increases. Worry? Reason?

Hi, recently over the past week i have developed a very hard throbbing sensation in my lower neck almost where it connects to my chest. it comes and goes during the day but mostly increases when i am doing physical activities. Im not sure what it could be but i am a little worried as when it is at its worst and i put my hand to my throat i can feel the large throbbing on my lower neck, any help?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Get done ENT consultation and get you throat and neck examined.
There can be any throat infection because of what there is pain . and it will increase on physical activity as the muscles stretch up and start paining.
You may have to take antibiotics ,decongestant tablets ,gargles if required .
Do not press on your neck this is not going to give relief in any way.
Avoid physical exercises for some time.
Take care of reflux disease.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor